Am I going back under


I am getting feelings of anxiety and feel tearful as well as irratable again. Not every day but a lot of days. I was diagnosed 11 years ago and had the tablet to kill mine off. I am now on 150mcg a day. I have been on this dose for about 2 years now but I am starting to feel tired a lot and well as all the above. I am due for a test soon. Not sure if I am going under again or just tired and fed up cause of my job. You'd think after 11 years I would know.....

I also cannot loose weight what ever I do........anyone got any tips


4 Replies

  • Sounds very much like you need an increase in meds. Anxiety, feeling tearful and irritable, fatigue, not being able to lose weight are all hypo symptoms. It doesn't matter how long you've been on that dose, now you obviously need more. I hope you get it.

    Hugs, Grey

  • Thanks for your reply. I think you are right. It seems that they sorts your meds by the blood test result when I think they should take your like style into account. I am normally on the go all day and sometimes feel like I have run out of thyroxine and have to wait till the next day to get more. strange eh


  • Get a copy of your blood test results and post again here complete with the ranges and someone will comment. Sometimes GP's keep you within the range when you should have a TSH of 1 or below. Also ask for Vit B12, Vit D, iron, ferritin and folate.

  • thank you - I will ask for those. I have seen alot about B12 and D and iron but never realised that these had anything to do with Thyroid problems. I have never been tested for any of those.

    I did however get graves disease just to add insult to injury. I was treated very quickly for that.

You may also like...